# SDR VTZA96033

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 908
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Soft Harness
- Part number: 8974696
- Condition: Failed
- Location: Left Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 6552 - IAD-SWF - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE RIGHT ENGINE EGT FLUCTUATING 30 TO 40 DEGREES.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE RIGHT ENGINE EGT SOFT HARNESS.  OPS CHECKS GOOD.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
